# SDR A6WA9900053

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE UPPER SHROUD SKIN STIFFENER, NR 176 BETWEEN RIBS 7 AND 8, CRACKED FORWARD END.  REPAIRED RT WING TRAILING EDGE UPPER SHROUD SKIN STIFFENER BETWEEN RIBS 7 AND 8 IAW BAE FAX DJR/RJ0630-98.  (X)
